Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 83, Number 2

All articles in this issue are freely accessible.

On splitting augmentation ideals
Warren Dicks.
Proc. Amer. Math. Soc. 83 (1981), 221-227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624902
Eigenvalues of Coxeter transformations and the Gel′fand-Kirillov dimension of the preprojective algebras
Vlastimil Dlab and Claus Michael Ringel.
Proc. Amer. Math. Soc. 83 (1981), 228-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624903
Projective surfaces over a finite field
Roger Wiegand and William Krauter.
Proc. Amer. Math. Soc. 83 (1981), 233-237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624904
Equational theories with a minority polynomial
R. Padmanabhan and B. Wolk.
Proc. Amer. Math. Soc. 83 (1981), 238-242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624905
Extreme rays of certain cones of Hermitian forms
Dragomir Ž. Djoković.
Proc. Amer. Math. Soc. 83 (1981), 243-247
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624906
A simplification of the computation of the natural representation of the symmetric group $S_{n}$
Joseph M. Clifton.
Proc. Amer. Math. Soc. 83 (1981), 248-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624907
The sum-product splitting property and injective direct sums of modules over von Neumann regular rings
Birge Zimmermann-Huisgen.
Proc. Amer. Math. Soc. 83 (1981), 251-254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624908
Hypercodes, right convex languages and their syntactic monoids
G. Thierrin.
Proc. Amer. Math. Soc. 83 (1981), 255-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624909
A canonical form for planar Farey sets
Norman Richert.
Proc. Amer. Math. Soc. 83 (1981), 259-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624910
$X$-inner automorphisms of filtered algebras
Susan Montgomery.
Proc. Amer. Math. Soc. 83 (1981), 263-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624911
Weighted inequalities for the disc multiplier
Kenneth F. Andersen.
Proc. Amer. Math. Soc. 83 (1981), 269-275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624912
Absolutely convergent Fourier series of distributions
Nicolas K. Artémiadis.
Proc. Amer. Math. Soc. 83 (1981), 276-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624913
A Dirichlet norm inequality and some inequalities for reproducing kernel spaces
Jacob Burbea.
Proc. Amer. Math. Soc. 83 (1981), 279-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624914
Generating dense subgroups of measure preserving transformations
V. S. Prasad.
Proc. Amer. Math. Soc. 83 (1981), 286-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624915
The radii of starlikeness and convexity of certain Nevanlinna analytic functions
Maxwell O. Reade and Pavel G. Todorov.
Proc. Amer. Math. Soc. 83 (1981), 289-295
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624916
A Müntz-Szász theorem for $C(D)$
Tavan T. Trent.
Proc. Amer. Math. Soc. 83 (1981), 296-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624917
A simple constructive proof of an analogue of the corona theorem
Michael von Renteln.
Proc. Amer. Math. Soc. 83 (1981), 299-303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624918
On the means of quasiregular and quasiconformal mappings
David Jerison and Allen Weitsman.
Proc. Amer. Math. Soc. 83 (1981), 304-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624919
Exponentials on locally compact abelian groups
David Novak and Kelly McKennon.
Proc. Amer. Math. Soc. 83 (1981), 307-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624920
Parts in $H^{∞}$ with homeomorphic analytic maps
Eric Alan Gerber and Max L. Weiss.
Proc. Amer. Math. Soc. 83 (1981), 315-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624921
Kleinian groups of divergence type
P. J. Nicholls.
Proc. Amer. Math. Soc. 83 (1981), 319-324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624922
The Radon transform on a family of curves in the plane
A. M. Cormack.
Proc. Amer. Math. Soc. 83 (1981), 325-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624923
Injective matrix functions
Binyamin Schwarz.
Proc. Amer. Math. Soc. 83 (1981), 331-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624924
A formula by V. M. Adamjan, D. Z. Arov and M. G. Kreĭn
Arne Stray.
Proc. Amer. Math. Soc. 83 (1981), 337-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624925
Density of the range of potential operators
Michel Willem.
Proc. Amer. Math. Soc. 83 (1981), 341-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624926
A characterization of complete metric spaces
Francis Sullivan.
Proc. Amer. Math. Soc. 83 (1981), 345-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624927
Pointwise compactness on extreme points
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 83 (1981), 347-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624928
On power-bounded operators and the pointwise ergodic property
Moshe Feder.
Proc. Amer. Math. Soc. 83 (1981), 349-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624929
Composing functions of bounded variation
Michael Josephy.
Proc. Amer. Math. Soc. 83 (1981), 354-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624930
A differential-geometric criterion for a space curve to be closed
Cheng Chung Hwang.
Proc. Amer. Math. Soc. 83 (1981), 357-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624931
On the sectional curvature of holomorphic curvature operators
Ignacio Guerrero and Stanley M. Zoltek.
Proc. Amer. Math. Soc. 83 (1981), 362-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624932
Bimeasurable functions
R. Daniel Mauldin.
Proc. Amer. Math. Soc. 83 (1981), 369-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624933
Model completeness of an algebra of languages
David Haussler.
Proc. Amer. Math. Soc. 83 (1981), 371-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624934
Point-finite Borel-additive families are of bounded class
R. W. Hansell.
Proc. Amer. Math. Soc. 83 (1981), 375-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624935
On the effectiveness of the Schröder-Bernstein theorem
J. B. Remmel.
Proc. Amer. Math. Soc. 83 (1981), 379-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624936
Recursively categorical linear orderings
J. B. Remmel.
Proc. Amer. Math. Soc. 83 (1981), 387-391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624937
Probabilities of moderate deviations in a Banach space
Chandrakant M. Deo and Gutti Jogesh Babu.
Proc. Amer. Math. Soc. 83 (1981), 392-397
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624938
A new proof of the zero-one law for stable measures
W. Smoleński.
Proc. Amer. Math. Soc. 83 (1981), 398-399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624939
Non-$(CA)$ analytic groups and groups of rotations
T. Christine Stevens.
Proc. Amer. Math. Soc. 83 (1981), 400-402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624940
Inverse limits which are not hereditarily indecomposable
Alice Mason, John J. Walsh and David C. Wilson.
Proc. Amer. Math. Soc. 83 (1981), 403-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624941
Reeb stability for noncompact leaves in foliated $3$-manifolds
John Cantwell and Lawrence Conlon.
Proc. Amer. Math. Soc. 83 (1981), 408-410
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624942
Irreducibility of certain degenerate principal series representations of $Sp(n,R)$
Thomas A. Farmer.
Proc. Amer. Math. Soc. 83 (1981), 411-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624943
The space of retractions of a compact $Q$-manifold is an $l^{2}$-manifold
Katsuro Sakai.
Proc. Amer. Math. Soc. 83 (1981), 421-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624944
A note on an example of Birman-Montesinos
Takeshi Kaneto.
Proc. Amer. Math. Soc. 83 (1981), 425-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624945
On the diffeomorphism group of $S^{1}×S^{2}$
A. Hatcher.
Proc. Amer. Math. Soc. 83 (1981), 427-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624946
Subgroups of compact Lie groups containing a maximal torus are closed
Dragomir Ž. Djoković.
Proc. Amer. Math. Soc. 83 (1981), 431-432
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624947
The independence ratio of regular graphs
Béla Bollobás.
Proc. Amer. Math. Soc. 83 (1981), 433-436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624948
Limit sets of automorphism groups of a tree
Su Shing Chen.
Proc. Amer. Math. Soc. 83 (1981), 437-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624949
Erratum to: “Renorming the Banach space $c_{0}$” [Proc. Amer. Math. Soc. 80 (1980), no. 4, 631–634; MR 81k:46014]
Robert C. James.
Proc. Amer. Math. Soc. 83 (1981), 442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 624950
American Mathematical Society